... depersion. I take 250 mg. 1 am and 2 pm. My primidone level is very high. Doctor told me to take one at night. I don't think I should cut back that soon. Shouldn't I cut back slowly?
I have been on Primidone for about 30 years. It's a hard drug to get off of. I would ask your Doctor to if he can go slowly. 250mg decrease is a big jump. Because you have been on it for such a long time you need to go slow. Less withdrawal. My Doctor is decreasing it slow because I've been on it so long, good luck to the both of us getting off this drug. It's not a good drug anymore. It's bad for the bones.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2011 • 3 answers
Posted 30 Sep 2012 • 3 answers
Lithium - I have been taking Valium since I was 20, now I am close to 60. The doctors have put me on
Posted 10 Jul 2014 • 1 answer
Posted 11 Apr 2015 • 1 answer
Primidone - I have had a problem with boils on my belly for 20 years. Drs just give me antibiotics.?
Posted 4 Sep 2016 • 0 answers